# SDR QXEA2009110200896

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STR 25R BETWEEN FS 319.00 - 339.00.   BLENDED OUT CORROSION IN AFFECTED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03.  CUT OUT DAMAGED STRINGER SECTION  IAW SRM 53-42-06, PERFORMED LPI IAW NDTM LPI 51-20-008.  PERFORMED ECI ON FABRICATED Z STRINGER, LT STRINGER, AND SPLICE ANGLES, NO CRACKS NOTED. IAW ECI NDTM 51-20-006.  TREATED, PRIMED AND INSTALLED REPAIR IAW REO 670-53-21-508.  APPLIED TOPCOAT AND ANTI CORROSION PER REO 670-53-21-508.
